Previous |  Up |  Next


Title: Time series with random parameters [Abstract of thesis] (English)
Author: Koubková, Alena
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 201
Category: math
MSC: 37Mxx
MSC: 51E30
MSC: 91Bxx
idZBL: Zbl 0636.62090
Date available: 2008-06-05T21:32:44Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_29.pdf 196.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo